# SDR VNAA202312310003

- Difficulty date: December 31, 2023
- Submitted: December 31, 2023
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 7,804 hours, 6,756 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: AV67023000
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER SKIN AT ELEVATOR SEAL, ATTACHMENT SCREWS ARE PULLING THROUGH SKIN. CORRECTIVE ACTION: REPAIRED DAMAGE I.A.W. MHIRJ REO 690-55-11-176 REV. -- , DATED 2023-12-12.
